Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche
Rendiconti del Seminario Matematico della Università di Padova, Volume 44  (1970), p. 155-173
@article{RSMUP_1970__44__155_0,
     author = {Zolezzi, Tullio},
     title = {Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {155-173},
     zbl = {0238.93045},
     mrnumber = {308891},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1970__44__155_0}
}
Zolezzi, Tullio. Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970) , pp. 155-173. http://www.numdam.org/item/RSMUP_1970__44__155_0/

[1] Aronson: Non-negative solutions of linear parabolic equations, Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968), 607-694. | Numdam | Zbl 0182.13802

[2] Aronson-Serrin: Local behavior of solutions of quasilinear parabolic equations, Arch. Rat. Mech. Anal., vol. 25 (1967), 81-122. | Zbl 0154.12001

[3] Dunford-Schartz: Linear Operators, part I, Interscience, 1958. | Zbl 0084.10402

[4] Stampacchia: Le probléme de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, vol. 6 (1965), 189-258. | Numdam | Zbl 0151.15401

[5] Grothendieck: Sur les applications lineaires faiblement compacts d'espaces du type C(K), Can. J. Math., vol. V (1953), 129-173. | Zbl 0050.10902

[6] Lions: On some optimization problems for linear parabolic equations. Functional analysis and optimization, edited by E. Caianiello, Academic Press. | Zbl 0182.43101

[7] Bochner-Taylor: Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math., vol 39 (1938), 913-944. | Zbl 0020.37101

[8] Castaing: Sur les multiapplications mesurables, R.I.R.O. 1 (1967), 91-126. | Numdam | Zbl 0153.08501

[9] Stampacchia: Equations elliptiques du second ordre à coefficients discontinus, Sem. Math. Sup., Montréal, 1966. | Zbl 0151.15501

[10] Fleming: Optimal control of partially observable diffusions, S.I.A.M. J. Control, vol. 6 (1968), 194-214. | Zbl 0167.09104

[11] Fleming: Duality and a priori estimates in Markovian optimization problems, J. Math. Anal. Appl., vol. 16 (1966), 254-279. | Zbl 0203.22101

[12] Fleming: Optimal continuous-parameter stochastic control, S.I.A.M. Review, 1970. | Zbl 0192.52501

[13] Kelley, Namioka, and coauthors: Linear topological spaces, Van Nostrand, 1963. | Zbl 0318.46001

[14] Morrey: Multiple integrals in the calculus of variations, Springer, 1966. | Zbl 0142.38701

[15] Spagnolo: Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa, vol XXI (1967), 657-699. Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968), 571-597. | Numdam | Zbl 0153.42103

[16] Zolezzi: Sulla stabilità, rispetto ai coefficienti, di alcuni problemi al contorno per equazioni ellittiche e paraboliche, Boll. U.M.I., 2 (1970), 208-212. | Zbl 0191.39705

[17] Lions: Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod e Gauthier-Villars, 1968.

[18] Ladyzhenskaya-Ural'Tseva, Linear and quasilinear elliptic equations, Academic Press, 1968. | Zbl 0164.13002